Jump to content

whereismymind

Member Since 20 Aug 2007
Offline Last Active Sep 20 2014 12:17 PM

Topics I've Started

Differin Is Working But Could Be Better... Would Switching To Retin A Or Tazorac Help?

20 September 2014 - 12:13 PM

I've been using Differin .3 and .1 for a year now. I know that Differin still works for me because I've gone off it for a week before and my skin got worse. But I feel like it's less effective then it was in the beginning.

Has anyone else experienced this?
Did you try switching to Retin A or Tazorac? I know they're supposed to be stronger so I thought that could help.

I've tried EVERYTHING else! Including Aha and/or Bha in the AM as well as Finacea, etc.

My acne is mild and non-hormonal- just small whiteheads/bumps but they're right on my nose! The worst place to get acne!

Thanks guys!

Feeling Stupid... Could Use Some Positive Support

23 August 2014 - 09:32 PM

I've gotten chemical peels twice before (vitalize peels). The last time was two months ago. I had a pretty serious reaction to that one about a week after the peel (when I started using my acne meds again). This time I'm already having a reaction and I haven't even peeled yet! It's not terrible- itchy with redness and small itchy bumps. I had the peel done early yesterday morning and these problems showed up this afternoon.

My question is- has anyone else found their skin was just too sensitive for chemical peels? Also, do you think if I use cortisone cream for a couple days it will help? I have it from last time this happened.
I'm also using only cetaphil cleanser and cream moisturizer. Fortunately since I'm not working right now I can hide completely from the sun all week.

I'd love to hear from others who have had similar experienced and can give me hope!
I start a new job in ten days and I'm worried about it!

Will Stopping Accutane For A Few Days Decrease My Dehydration, Flushing, And Sun Sensit...

15 May 2013 - 01:31 PM

Hi!

Has anyone stopped Accutane for a few days in the middle of their course?  I'm debating whether to go to a music festival in a couple weeks.  Right now I'm really sensitive to sun and constantly dehydrated and flush a lot which could make the experience not fun.

 

Would taking a break from my pills for a few days help alleviate these symptoms?  I'm actually most worried about getting dehydrated and having a red face from flushing- I think I can protect myself from the sun pretty well with some effort.

 

If anyone could share their experience that would be a huge help! Thanks so much!


Music Festival On Accutane

12 February 2013 - 05:11 PM

Has anyone had any experience at a weekend-long music festival on Accutane? I'm debating whether or not going will be a bad idea. This venue has no trees- just a wide open field in a sunny place for 3 full days!

 

Thanks!